# SDR QXEA200603460

- Difficulty date: November 1, 2006
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT DIAPHRAGM WEB ON NR 1 NACELLE JUST INBOARD OF OUTBOARD FLAP CRACKED STATION XN 210, YN-18, ZN 20.  REPAIRED IAW SRM 51-42-45 AND 51-40-07.
